Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Does anybody find it ironic that one of Accutane's side effects is bad night vision when it is a derivative of vitamin A. Which is said to be essential for eye health. I kind of find it ironic. Just wondering if i'm the only one haha

Link to comment
Share on other sites

Haha, that's funny! I heard accutane is also being linked to Crohn's Diesase in young people :|

My cousin Nick went on it about 2-3 years ago, and he is now being tested for it. Yikesss.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×